# SDR DL72S952392

- Difficulty date: May 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517DA
- Make and model: Boeing 727232
- Aircraft serial: 21433
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR - FWD TRUNNION ATTACH FITTING IS CORRODED ON BOTH LEGS.  REMOVED SEALANT, NO CORROSION FOUND.  INSTALL SHIMS PER M/M 57-43-0.
